4 doctors weighed in:
What happens if you take too much coumadin (warfarin)?
4 doctors weighed in

Dr. Riga Pemba
Internal Medicine
2 doctors agree
In brief: Bleed
Coumadin (warfarin) is rat poison.
It is used as an anticoagulant for certain medical conditions. The levels are closely monitored by your doc. Too much can thin you blood and could cause you to bleed and lose a lot of blood with its own consequences.

In brief: Bleed
Coumadin (warfarin) is rat poison.
It is used as an anticoagulant for certain medical conditions. The levels are closely monitored by your doc. Too much can thin you blood and could cause you to bleed and lose a lot of blood with its own consequences.
Dr. Riga Pemba
Dr. Riga Pemba
Thank
Dr. Marianna Post
Family Medicine
In brief: Bleed
You can have a serious bleeding problem, long time ago before it became a life saving medicine it used to be a rat poison, of course the doses were too high for rats and they were bleeding to death.

In brief: Bleed
You can have a serious bleeding problem, long time ago before it became a life saving medicine it used to be a rat poison, of course the doses were too high for rats and they were bleeding to death.
Dr. Marianna Post
Dr. Marianna Post
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors